MathSciNet Relay Station
MathSciNet bibliographic data
MR2078979 (2005d:60060) 60G15 (60F05 60J65)
Nazarov, A. I.; Nikitin, Ya. Yu. Exact $L\sb 2$-small ball behavior of integrated Gaussian processes and spectral asymptotics of boundary value problems. Probab. Theory Related Fields 129 (2004), no. 4, 469–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement